| Model Number |
BSM-1733 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the nibp pump was intermittently failing on the transport monitor (bsm-1733a) while monitoring a patient.He tried replacing the rechargeable battery, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/19/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 06/09/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
Event or Problem Description
The biomedical engineer (biomed) reported that the nibp pump was intermittently failing on the transport monitor (bsm-1733a) while monitoring a patient.But the issue persisted.No patient harm was reported.